On α -ideals and generalized α -ideals in semigroups

Maria Maddalena Miccoli; Bedřich Pondělíček

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 3, page 522-527
  • ISSN: 0011-4642

How to cite

top

Miccoli, Maria Maddalena, and Pondělíček, Bedřich. "On $\alpha $-ideals and generalized $\alpha $-ideals in semigroups." Czechoslovak Mathematical Journal 39.3 (1989): 522-527. <http://eudml.org/doc/13798>.

@article{Miccoli1989,
author = {Miccoli, Maria Maddalena, Pondělíček, Bedřich},
journal = {Czechoslovak Mathematical Journal},
keywords = {generalized bi-ideal; free monoid; semigroup; generalized -ideal; completely regular element; generalized (1,1)-ideals},
language = {eng},
number = {3},
pages = {522-527},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On $\alpha $-ideals and generalized $\alpha $-ideals in semigroups},
url = {http://eudml.org/doc/13798},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Miccoli, Maria Maddalena
AU - Pondělíček, Bedřich
TI - On $\alpha $-ideals and generalized $\alpha $-ideals in semigroups
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 3
SP - 522
EP - 527
LA - eng
KW - generalized bi-ideal; free monoid; semigroup; generalized -ideal; completely regular element; generalized (1,1)-ideals
UR - http://eudml.org/doc/13798
ER -

References

top
  1. Cationo F., Bi-ideals and generalized bi-ideals in semigroups, Note di Matematica 6 (1986), 117-120. (1986) MR0866817
  2. Howie J. M., An introduction to semigroup theory, Acad. Press, London, New York 1976. (1976) Zbl0355.20056MR0466355
  3. Lajos S., Generalized bi-ideals in semigroups, K. Marx Univ. Economics, Dept. Math., Budapest 5 (1975). (1975) Zbl0314.20040MR0382502
  4. Lajos S., Generalized ideals in semigroups, Acta Sci. Math. 22 (1961), 217-222. (1961) Zbl0108.25904MR0136671
  5. Lajos S., Notes on generalized bi-ideals in semigroups, Soochow J. Math. 10 (1984), 55-59. (1984) Zbl0574.20049MR0801673
  6. Lajos S., On generalized biideals in semigroups, Colloq. Math. Soc. Janos Bolyai Alg. Theory of Semigr. Szeged (Hungary) 1976, 335-340. (1976) MR0541123
  7. Lajos S., Theorems on generalized bi-ideals, K. Marx Univ. Economics, Dept. Math., Budapest 4 (1984). (1984) Zbl0567.20042
  8. Miccoli M. M., Bi-ideais in orthodox semigroups, Note di Matematica 7 (1987), 83-89. (1987) Zbl0637.20036MR1014840
  9. Miccoli M. M., 10.1007/BF01949118, Acta Math. Hung. 47 (1986), 3-6. (1986) Zbl0614.20044MR0836389DOI10.1007/BF01949118
  10. Pastijn F., 10.1007/BF01897107, Acta Math. Acad. Sci. Hung. 36 (1980), 161-166. (1980) Zbl0464.20046MR0605186DOI10.1007/BF01897107
  11. Steinfeld O., Quasi-ideals in rings and semigroups, Akadémiai Kiadó - Budapest 1978. (1978) Zbl0403.16001MR0521258

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.